# SDR SWIA202158758

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL FROM FS409+128 TO FS559 HAS NUMEROUS AREAS OF CORROSION.     (C-CHECK RO 6/11/2021)    REMOVED CORROSION FROM RH FLOOR SILL FROM FS 409+128 - FS 559 IAW REO 601R-53-41-2911 REV -- DATED 2021-04-26. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
